HonCode

Go Back   HER2 Support Group Forums > Articles of Interest
Register Gallery FAQ Members List Calendar Search Today's Posts Mark Forums Read

Reply
 
Thread Tools Display Modes
Old 04-20-2020, 09:04 AM   #1
Nguyen
Senior Member
 
Join Date: Nov 2005
Posts: 246
Vision problems due to anastrozole, bisphosphonate, or ???

My wife vision suddenly (in about 2-3 months time frame) got worse by 3+ diopters. In researching causes, I found the below articles, which might be of interest.

Nguyen

https://asbmr.onlinelibrary.wiley.co...1002/jbmr.1783

https://www.ncbi.nlm.nih.gov/pubmed/21819259

https://journals.lww.com/optvissci/A...e_Users.6.aspx
Nguyen is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On

Forum Jump


All times are GMT -7. The time now is 05:36 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
Copyright HER2 Support Group 2007
free webpage hit counter